# SDR YENA2024102101385

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 02286
- Aircraft time: 74,020 hours, 26,693 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#69, BOS-FLL. 'DIRTY SOCK SMELL REPORTED BY FA 1 JUST PRIOR TO LANDING; COMPLIED WITH INFO NOTECE 2017-T015 SECTION B2 . IDENTIFIED ODOR DUE TO APU LEAK INTO INLET . DECONTAMINATION LEVEL B WAS ACCOMP PER TSM 21-00-00-615-803A . A/C OK FOR SERVICE.'
